# SDR AALA202204269548

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A300*
- Aircraft serial: 6313
- Aircraft time: 24,111 hours, 7,264 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499006
- Part serial: 12005
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCKS SMELL ON FLIGHT DECK ON DESCENT PASSING THROUGH 5,000; APU WAS " OFF" NOT SMELLED IN AFT CABIN, SO SUSPECT LEFT ENGINE OR PACK ISSUE LASTED 1-2 MINUTES AND NO CREW ACTION WAS WARRANTED, NOR TAKEN, AS ODOR WAS FLEETING. MAINTENANCE FOUND LEFT OZONE FILTER CONTAMINATED AND REPLACED IT PER AMM 21-51-41. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
